# SDR AALA202407313190

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N441UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10684
- Aircraft time: 10,653 hours, 2,851 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CMH DUE TO THE FLIGHT CREW REPORTING A FUEL USED / FUEL ON BOARD DISAGREE CAUTION ECAM MESSAGE ALONG WITH A LIGHT SMELL OF FUEL IN THE CABIN DURING CRUISE. THE FLIGHT CREW ACCOMPLISHED FUEL LEAK PROCEDURES AND LANDED SAFELY AT CMH WITHOUT FURTHER INCIDENT. MOC AND FLEET HEALTH MONITORING CONCUR THAT A SPURIOUS CONDITION OCCURRED THAT CAUSED THE FUEL USED / FUEL ON BOARD CAUTION ECAM MESSAGE TO DISPLAY AND PER TSM 28-11-00-810-805-A ITS A FAULTY AIRBUS LOGIC CONDITION NO FURTHER TROUBLE SHOOTING REQUIRED. MAINTENANCE ACCOMPLISHED SMOKE / ODOR / FUME TROUBLESHOOTING TASK CARD 26L00021001 WITH NO FAULTS FOUND.
